MathSciNet Relay Station
MathSciNet bibliographic data
MR778532 32M05 (53C55 57R32)
Futaki, Akito; Morita, Shigeyuki Invariant polynomials on compact complex manifolds. Proc. Japan Acad. Ser. A Math. Sci. 60 (1984), no. 10, 369–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement